MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE
Model Number AQL-100CS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Affected devices: aquilex fluid control system consisting of.Pump: aql-100p: 1601ce0401.Scale: aql-100cs: 1304ce415.A malfunction cannot be ruled out, because the complaint description states that tests have been performed by the territory manager and these tests failed.It remains unknown which tests have been performed and whether the deficit issues are serious enough to lead to a serious injury.Patient harm has not been reported.A follow-up report will be submitted after the device has been tested.
 
Event or Problem Description
We have been informed of the following event: "technical support was contacted by (b)(6) territory manager, to report customer owned aquilex system is having deficit issues.(b)(6) performed the testing and it failed.".
 
Additional Manufacturer Narrative
Affected devices: aquilex fluid control system consisting of pump: aql-100p: (b)(6); scale: aql-100cs: (b)(6).The inital report was filed with fda on 13th december 2019 (mfr# 3002914049-2019-00018).At that time a malfunction could not be ruled out, because the complaint description states that tests have been performed by the territory manager and these tests failed.It still remains unknown which tests have been performed and whether the deficit issues have been serious enough to lead to a serious injury.Patient harm has not been reported.The complainant only returned the pump aql-100p, which was found to be working according to specifications.Until today, the scale aql-100cs has not been returned to the manufacturer.Therefore the case is closed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Affected devices: aquilex fluid control system consisting of pump: aql-100p: 1601ce0401.Scale: aql-100cs: 1304ce415.The inital report was filed with fda on 13th december 2019 (mfr# 3002914049-2019-00018) and a first follow up report was filed with fda on 11th may 2020.Patient harm has not been reported.In the meantime we have been informed that the scale aql-100cs was returned and evaluated.The returned device shows several signs of forceful manipulation, which most likely caused mechanical and/ or electronic damages, leading to decalibration and thus to problems during deficit determination.The device also displayed an error with the scale connection.The scale was calibrated, deficit tests were repeated and passed.No further errors occurred.
 
Event or Problem Description
We have been informed of the following event: "technical support was contacted by eric koller territory manager, to report customer owned aquilex system is having deficit issues.Eric performed the testing and it failed.".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPY PUMP AND SCALE
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key9465315
Report Number3002914049-2019-00018
Device Sequence Number1965428
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer11/13/2019
11/13/2019
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date05/11/2020
05/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1